# SDR CALA0700699

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- Aircraft time: 64,909 hours, 33,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN 10 INCHES ABOVE LAP JOINT AND 11 INCHES AFT OF AFT UPPER BODY FAIRING RIGHT SIDE AT STATION 727A AND STRINGER S-19R.  REPAIRED FUSELAGE SKIN PER SRM 53-00-01.
